Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going off, have some questions........ Please lam

Posted by kelmel on January 19, 2003, at 20:09:01

In reply to Re: Going off, have some questions........ Please, posted by lam on January 13, 2003, at 13:34:45

I was taking effexor for 6 months started with 37 !/2 and went up to 75 mg i decreased back down to 371/2 about a month ago . i was taking it for anxiety. things in my life semed to improve so i decided to decrease. i had great success on the med. my anxiety deminished. I want to conceive in the next few months so my dr recommended that i go off . i started taking it every other day this week and at the end of the second day i would have withdrawal symptoms of dizziness and lightheaded along with irritability. Today is 1/19/03 at 9 pm and i have not taken it since 1/17 at 8 am and i feel extremely dizzy. i think this is a side effect and i feel aweful. hoping i can go off this perminately this week but the dizziness is bad.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kelmel thread:13781
URL: http://www.dr-bob.org/babble/20030119/msgs/136630.html